# SDR YENA2023024100188

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,730 hours, 28,628 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. 'BELOW 10,000 ON ARRIVAL THE AFT FLIGHT ATTENDANT EXPERIENCED A DIRTY SOCK SMELL. THERE WERE NO SIGNIFICANT THRUST CHANGES, NO CLOUDS AND THE APU WAS NOT RUNNING. THE SMELL DIISSIPATED AFTER LANDING. THE CABIN ODOR FORM WAS COMPLETED; COMPLIED WITH INFO NOTICE 2017-T015. PERFORMED AIRCRAFT SYSTEM INSPECTION IAW AMM 05-50-00-810 AIRCRAFT OK FOR SERVICE MCC DAVID NOTIFIED.
